# SDR CALA2013082690731

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 42,257 hours, 17,412 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT.  DUE TO REPEAT ELAC 2 PITCH FAULT ECAMS ALONG WITH ECAM AILERON SERVO FAULT WITH CFDS MESSAGES "AFS ELAC 2" & "L OR R PEDALS XDCR UNIT" AT NEXT MAINTENANCE OPPORTUNITY TROUBLESHOOT IAW TSM 27-10-00-810-803A.  ELAC 2 PREVIOUSLY CHANGED. REMOVED & REPLACED LT RUDDER SERVO TRANSDUCER IAW TSM 27-10-00-810-803-A.   OPS CHECKED GOOD AT THIS TIME.
